Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 1, NWS Corpus Christi, TX

April 7, 2019Bee County, Live Oak County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 7, 2019, 7:01 AM CDT for Bee County, Live Oak County, Texas. It was in force for 29 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2019, 7:01 AM CDT (12:01 UTC)
Expired
Apr 7, 2019, 7:30 AM CDT
In force
29 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bee County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 67 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 7:24 AM CDTTORNADO5 Se Beeville, TXPRELIMINARY EF-0 TORNADO AT CHASE FIELD (PREVIOUSLY KNOWN AS NAS BEEVILLE). APPROXIMATELY 50 RVS DAMAGED, 12 RVS DESTROYED. SEVERAL HANGERS HAD ROOF DAMAGE WITH ASPHALT ROOFING MATERIALS BLOWN OFF. SEVERAL FULL SIZED SINGLE WIDE MOBILE HOMES WERE ALSO BLOWN OV
Apr 7, 7:35 AM CDTTSTM WND GST 634 Sw Beeville, TXGUST OF 63 MPH MEASURED AT THE BEEVILLE AIRPORT
Apr 7, 7:40 AM CDTHAIL 0.25Skidmore, TXPEA SIZE HAIL REPORTED TO THE NORTHWEST OF SKIDMORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2894 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
4.4
Supercell composite
17.7

Open this sounding in Storm Lab

The text

As transmitted.

674 
WFUS54 KCRP 071201
TORCRP
TXC025-297-071230-
/O.NEW.KCRP.TO.W.0001.190407T1201Z-190407T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
701 AM CDT Sun Apr 7 2019

The National Weather Service in Corpus Christi has issued a

* Tornado Warning for...
  Southeastern Live Oak County in south central Texas...
  Southwestern Bee County in south central Texas...

* Until 730 AM CDT.
    
* At 701 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Dinero, or 11 miles east of George West, moving
  east at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Beeville and Skidmore around 725 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2819 9800 2837 9804 2849 9773 2822 9765
TIME...MOT...LOC 1201Z 258DEG 29KT 2830 9794 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

TMT
1 follow-up statement
993 
WWUS54 KCRP 071217
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
717 AM CDT Sun Apr 7 2019

TXC025-297-071230-
/O.CON.KCRP.TO.W.0001.000000T0000Z-190407T1230Z/
Live Oak TX-Bee TX-
717 AM CDT Sun Apr 7 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHEASTERN LIVE OAK AND SOUTHWESTERN BEE COUNTIES...

At 717 AM CDT, a severe squall line capable of producing both 
tornadoes and extensive straight line wind damage was located 6 
miles southwest of Beeville, moving east at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Beeville and Skidmore around 725 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2819 9800 2837 9804 2849 9773 2822 9765
TIME...MOT...LOC 1217Z 256DEG 30KT 2834 9779 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 7, 6:42 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 7, 6:42 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
642 AM CDT Sun Apr 7 2019

.DISCUSSION...

See aviation discussion below for the 12Z TAFs.

&&

.AVIATION...

Ongoing line of convection this morning will continue to move east
across S TX through the morning hours. The convection will end
from west to east and is expected to exit the area by 17Z-19Z.
Some storms may become severe with strong gusty winds and large
hail possible. The storms are leading to a mix of VFR and LIFR
conditions this morning. Conditions will improve to VFR through
the afternoon as the system exits the regiong. Skies are expected
to be clear by mid to late afternoon. A surface bdry associated
with the convection will result in winds shifting to the north-
northwest later this morning. Generally light and variable winds
are expected by tonight. There is the potential for patchy fog to
develop toward early Monday morning.

&&

.PREV DISCUSSION... /Issued 354 AM CDT Sun Apr 7 2019/

SHORT TERM (Tonight through Monday)...

The MCS we have been advertising over the last couple days is
currently taking shape along the Rio Grande. As of writing, the nose
of the system is just now entering Eagle Pass with additional activity
developing to the south. The MCS will push east this morning as the
upper level trough lifts across the region. The line will move into
a very unstable environment, characterized by MUCAPE ranging from
2500-3000 J/kg, DCAPE around 1000 J/kg, and ~40-50 kts 0-6 km
Bulk Shear. Our main threats this morning will be damaging winds
and large hail. However, our tornado threat cannot be ruled out as
select model soundings indicated helicity values near 200 m2/s2,
especially closer to the coast. As a result, a Severe Thunderstorm
Watch is currently in effect until 9 AM CDT for all of South
Texas as well as the bays and nearshore waters.

Heavy rainfall will also be possible this morning. We are
generally expecting 1-2" of rain with locally higher amounts possible.
The threat for the heaviest rainfall remains to our north today.
Our soils should be able to handle any heavy rainfall amounts as
our 6hr Flash Flood Guidance is about 4-5". As the line of strong
to severe thunderstorms advances east, we could see some localized
flooding but widespread flooding is not expected at this time. It
is worth noting that WPC has included the Victoria Crossroads in
a slight risk in the Excessive Rainfall Outlook with the Northern
Coastal Bend and Coastal Plains in a marginal threat.

The MCS will be nearing the coast by mid morning and should be clear
of the Victoria Crossroads by mid afternoon. As the boundary moves
through, any remaining patchy fog will clear out. A few lingering
showers are possible this afternoon but the bulk of the activity
will be out of the region. Drier air will filter into South Texas
this evening in the wake of this morning's cold front. As this
drier air settles in tonight, there may be enough low level
moisture in place, mainly across our eastern areas to lead to
patchy fog before sunrise tomorrow morning. Monday will set up to
be a pretty nice day as the mid level ridge builds in with highs
in the mid 80s to low 90s under mostly sunny skies.

LONG TERM (Monday night through Saturday)...

Extended begins with South Texas under an upper ridge, with
subsidence, sunshine, and warming temperatures. Return flow begins
Tuesday evening and increases on Wednesday as our next system begins
to move out into the Plains. That disturbance will push a weak front
through on Thursday. That front will likely go through dry, but will
knock several degrees off high temperatures. Increasing moisture and
weak upper support into the weekend may be enough for isolated
showers and a thunderstorm or two.

MARINE...

Patchy sea fog has been lingering along the coast early this
morning. Visibilities may briefly fall below 1 nautical mile at
times. Conditions will improve as a cold front pushes offshore by
mid morning. Showers and thunderstorms, some potentially severe,
will be possible by mid morning. Activity will clear out through
the afternoon hours. A weak offshore will set up in the wake of
the front. Weak flow on Tuesday will turn onshore late, and
increase on Wednesday. A weak disturbance will move through the
waters on Thursday, turning winds mainly easterly. Moisture will
begin to build the rest of the week, with rain chances for Friday
and Saturday with some weak upper support setting up.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    82  62  87  62  89  /  90  10  10   0   0
Victoria          77  60  85  59  88  / 100  20  10   0   0
Laredo            85  63  91  63  94  /  60  10   0   0   0
Alice             81  61  88  61  91  /  80  10  10   0   0
Rockport          78  64  83  63  80  / 100  10  10   0   0
Cotulla           82  59  88  60  92  /  70  10   0   0   0
Kingsville        82  61  88  61  91  /  90  10  10   0   0
Navy Corpus       80  65  84  65  80  /  90  10  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

TE/81...AVIATION
Hazardous weather outlook, Apr 7, 4:07 AM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
407 AM CDT Sun Apr 7 2019

TXZ229>234-239>247-342>347-442-443-447-080915-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
407 AM CDT Sun Apr 7 2019

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

A Severe Thunderstorm Watch is in effect for all of South Texas
until 9 AM this morning.

Scattered to widespread thunderstorms are possible throughout the
day. Some of these storms could produce damaging winds, large
hail and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay reports of severe
weather and flooding. Use hashtags #ccspotter and #txwx

GMZ230-235-250-255-270-275-080915-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
407 AM CDT Sun Apr 7 2019

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

A Severe Thunderstorm Watch is in effect for the bays and
nearshore waters until 9 AM this morning.

Patchy sea fog will linger along the coast through mid morning.
Visibilities may briefly drop below 1 nautical mile at times.

Scattered to widespread thunderstorms are possible throughout the
day. Some of these storms could produce damaging winds, large
hail and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

TC

In the hours before

Special weather statement, Apr 7, 5:40 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
540 AM CDT Sun Apr 7 2019

TXZ231-241-071115-
Live Oak-Jim Wells-
540 AM CDT Sun Apr 7 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JIM WELLS AND
SOUTHEASTERN LIVE OAK COUNTIES...

At 539 AM CDT, a strong thunderstorm was located near Tecalote, or 8
miles northeast of San Diego, moving north at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Alice, Midway, Tecalote, Annarose, Lagarto, Mount Lucas, Rancho De La
Parita and Westdale.

LAT...LON 2781 9824 2790 9824 2828 9817 2820 9788
      2776 9809
TIME...MOT...LOC 1039Z 198DEG 29KT 2787 9816

TMT
Special weather statement, Apr 7, 6:04 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
604 AM CDT Sun Apr 7 2019

TXZ230-231-071130-
Live Oak-McMullen-
604 AM CDT Sun Apr 7 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN AND
NORTHWESTERN LIVE OAK COUNTIES...

At 603 AM CDT, a strong thunderstorm was located over Choke Canyon,
moving north at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Choke Canyon, Calliham, Crowther, Whitsett and Esseville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If you are on or near Choke Canyon Reservoir, get out of the water
and move indoors or inside a vehicle. Remember, lightning can strike
out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 2842 9821 2844 9843 2864 9846 2864 9834
      2861 9833 2878 9810
TIME...MOT...LOC 1103Z 190DEG 25KT 2853 9830

TMT
Local storm report, Apr 7, 6:19 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
619 AM CDT SUN APR 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 AM     FLASH FLOOD      2 NNE WHITSETT          28.65N  98.27W
04/07/2019                   LIVE OAK           TX   PUBLIC

            MPING REPORTS OF STREET FLOODING, STREETS CLOSED AND
            VEHICLES STRANDED.

&&

EVENT NUMBER CRP1900001

TC
Special weather statement, Apr 7, 6:20 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
620 AM CDT Sun Apr 7 2019

TXZ231-071145-
Live Oak-
620 AM CDT Sun Apr 7 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LIVE OAK COUNTY...

At 620 AM CDT, a strong thunderstorm was located near Annarose, or 12
miles south of George West, moving north at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
George West and River Creek Acres.

LAT...LON 2806 9801 2810 9821 2843 9817 2842 9795
TIME...MOT...LOC 1120Z 189DEG 30KT 2814 9811

TMT
Special weather statement, Apr 7, 6:33 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
633 AM CDT Sun Apr 7 2019

TXZ231-240-241-071200-
Live Oak-Jim Wells-Duval-
633 AM CDT Sun Apr 7 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DUVAL...JIM
WELLS AND SOUTHWESTERN LIVE OAK COUNTIES...

At 631 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Clegg to near Rosita to near
Realitos. Movement was east at 50 mph.

Winds in excess of 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Alice, San Diego, Benavides, Orange Grove, Midway, Lagarto,
Alfred-South La Paloma, San Jose, Westdale, Ben Bolt, Concepcion,
Palito Blanco, Tecalote, Realitos, Annarose, Rancho De La Parita,
Cruz Calle, Alice Acres, Alfred and Rios.

If you are on or near Lake Corpus Christi, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 2742 9857 2806 9836 2806 9834 2813 9834
      2813 9788 2811 9790 2809 9791 2806 9789
      2764 9804 2764 9806 2758 9806 2733 9815
TIME...MOT...LOC 1131Z 270DEG 44KT 2807 9832 2774 9842 2749 9851

TMT
Special weather statement, Apr 7, 6:36 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
636 AM CDT Sun Apr 7 2019

TXZ231-232-071200-
Live Oak-Bee-
636 AM CDT Sun Apr 7 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIVE OAK AND
NORTHWESTERN BEE COUNTIES...

At 636 AM CDT, a strong thunderstorm was located near Esseville, or 9
miles north of Three Rivers, moving northeast at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Pawnee, Nell, Tulsita, Whitsett, Esseville and Pettus.

LAT...LON 2869 9801 2872 9792 2867 9782 2868 9779
      2866 9777 2848 9818 2863 9829 2878 9809
TIME...MOT...LOC 1136Z 237DEG 30KT 2860 9817

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:18 AM CDTSpecial Weather StatementCRPDimmit27 min
Apr 7, 4:09 AM CDTSpecial Weather StatementCRPLa Salle36 min
Apr 7, 4:24 AM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen51 min
Apr 7, 4:30 AM CDTSpecial Weather StatementCRPWebb30 min
Apr 7, 4:42 AM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen48 min
Apr 7, 5:06 AM CDTSpecial Weather StatementCRPKarnes24 min
Apr 7, 5:13 AM CDTSpecial Weather StatementCRPWebb32 min
Apr 7, 5:17 AM CDTAreal Flood AdvisoryCRPLa Salle, Live Oak, McMullen118 min
Apr 7, 5:19 AM CDTAreal Flood AdvisoryCRPLa Salle, Webb116 min
Apr 7, 5:34 AM CDTSpecial Weather StatementCRPMcMullen26 min
Apr 7, 5:40 AM CDTSpecial Weather StatementCRPJim Wells35 min
Apr 7, 5:58 AM CDTFlash Flood WarningCRPLive Oak, McMullen2 hr
Apr 7, 6:04 AM CDTSpecial Weather StatementCRPLive Oak26 min
Apr 7, 6:20 AM CDTSpecial Weather StatementCRPLive Oak25 min
Apr 7, 6:33 AM CDTSpecial Weather StatementCRPJim Wells27 min
Apr 7, 6:36 AM CDTSpecial Weather StatementCRPLive Oak24 min
Apr 7, 6:51 AM CDTSevere Thunderstorm WarningCRPBee, Duval, Jim Wells, Kleberg, Live Oak, Nueces and 1 more39 min
Apr 7, 7:27 AM CDTSevere Thunderstorm WarningCRPBee, Goliad, Nueces, Refugio, San Patricio48 min
Apr 7, 7:54 AM CDTAreal Flood AdvisoryCRPBee, Goliad2 hr
Apr 7, 8:03 AM CDTSpecial Marine WarningCRP87 min
Apr 7, 8:04 AM CDTSpecial Weather StatementCRPKleberg41 min
Apr 7, 8:15 AM CDTSevere Thunderstorm WarningCRPAransas, Bee, Calhoun, Goliad, Nueces, Refugio and 2 more45 min
Apr 7, 8:23 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces37 min
Apr 7, 8:49 AM CDTSpecial Marine WarningCRP86 min
Apr 7, 8:55 AM CDTSevere Thunderstorm WarningCRPGoliad, Victoria50 min
Apr 7, 9:07 AM CDTSpecial Weather StatementCRPAransas23 min
Apr 7, 9:34 AM CDTSpecial Weather StatementCRPCalhoun41 min
Apr 7, 10:08 AM CDTSpecial Marine WarningCRP67 min
Apr 7, 10:09 AM CDTSevere Thunderstorm WarningCRPCalhoun36 min
Apr 7, 11:09 AM CDTSpecial Marine WarningCRP66 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.